# SDR USAA20100915SB146

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 1 & 2, R1 DOOR EXIT SIGN, 1ABC COVE PANEL AND THE EXTERIOR LIGHT AFT OF R2 DOOR.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT RIGHT SIDE AT ENTRANCE LIGHT PER MM 33-51-51 AND REPLACED EXTERIOR LIGHT BULB AFT OF R2 DOOR PER MM 33-51-22.  OPERATIONAL CHECK GOOD.
